# SDR DALA2017101607526

- Difficulty date: October 15, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 43,491 hours, 29,530 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1037
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME BS 1037,  LONGERON 17R.  THE FRAME WAS REPAIRED IAW SRM 53-20-07-2R-4.  PERFORMED A HFEC INSPECTION, NO CRACKS WERE FOUND AFTER TRIM OUT IAW NDTSPM 06-10-01.001.
